| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown cement, 00576401452 - femoral component - 62587889, 00596403012 - articular surface - 63342160, 00597206529 - patella - 63689672.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee revision approximately 6.5 years post implantation due to pain and loosening.The tibial implant was found to be grossly loose with no cement adhered to the titanium surface.It was reported that no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified a femoral that has cement and biological material on it next to a clean tibial plate with no evidence of cement present.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.The complaint is confirmed via provided photographs.A definitive root cause cannot be determined.No new corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.